Affordable Access

Publisher Website

Integral representations of Euler's type for certain generalized Horn functions

Authors
Journal
Indagationes Mathematicae (Proceedings)
1385-7258
Publisher
Elsevier
Publication Date
Volume
85
Issue
3
Identifiers
DOI: 10.1016/1385-7258(82)90019-1

Abstract

Abstract Several integral representations of Euler's type for the generalized Horn functions ( k) H 3 ( n) and ( k) H 4 ( n) are given; and quadratic transformations expressing these as F D ( n) and F A ( n) , respectively, are derived. Moreover, a reduction formula expressing ( k) H 3 ( n) in terms of (1) H 3 ( n) is given.

There are no comments yet on this publication. Be the first to share your thoughts.